Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Connor Davidson

Starting 800mg of accutane and my skins getting red

Recommended Posts

Now that I’m doing another cycle of accutane and after my second month my dermatologist has bumped me up to 800 mg a day. This is the time when my skin has started to get red. I’ve preferred it to acne, but I was wondering if there were any products that anyone recommends that will decreases facial redness. I use the acne.org moisturizing and some Burt’s bees night cream around my mouth and I think I’m going to try moisturizing at night. Anyone have any thoughts on that? Should I try wearing sunscreen more frequently? Or look for moisturizers that have an spf? 

Link to comment
Share on other sites

Hi, I finished my course (70mg a day) a couple months ago and unfortunately there isn’t (or was nothing I found) anything that helps the redness much. I guess I just kinda got used to it and then afterward of course it began to slowly fade. I’d just try to ignore it and keep in mind it’s only for a short period of time. Also I’m assuming you mean 80mg rather than 800mg ? 

Link to comment
Share on other sites

Depends on what you mean by redness. If you mean basic redness all around your face then I would rather that than white heads or hard red acne bumps. I have two patches of red acne and lingering marks on my top cheeks and the rest of my face is pretty my normal skin tone, so it looks ridiculous with redness on my top cheeks and pale everywhere else.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×